# SDR CALA2013082090576

- Difficulty date: August 20, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 69,953 hours, 12,214 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Warning Message
- Condition: Illuminated
- Location: Sat Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM AND SATCOM HIGH GAIN STATUS MESSAGE DISPLAYED.
